MAUDE Adverse Event Report: ZIMMER DENTAL ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM; DENTAL SCREW

ZIMMER DENTAL ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM; DENTAL SCREW
Catalog Number OPBA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that looseness seems to occur with this abutment screw about three (3) days before it fractures.Tooth site #5.This event captures screw loosening.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown/not provided.D10: spb10, impl tapered sp 3.7mm 10m m octagon/lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 1260.H6: investigation conclusions code was added: 4307.Zimvie received the reported abutment for evaluation.Visual evaluation was performed, signs of usage and fracture at the threads.Dhr review was completed for the subject lot number 2020091270.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020091270 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was not torqued to specification.Therefore, based on the available information, device malfunction for the reported event (loosening) could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17763735
Report Number0002023141-2023-02555
Device Sequence Number6995664
Product Code DZE
UDI-Device Identifier00889024015838
UDI-Public(01)00889024015838(17)250925(10)2020091270
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002188
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/24/2025
Device Catalogue NumberOPBA
Device Lot Number2020091270
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT-SEE H10 NARRATIVE
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic